MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ3 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ3 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 157004090
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had primary hip replacement on (b)(6) 2008.Patient complains of leg length discrepancy and once hip was x-rayed showed that the c-stem implant had subsided down the femur.The patient hadn¿t complained of any pain.Once the hip was exposed the femoral implant was removed and polyethylene liner in the acetabulum was replaced from a 32mm to a 36mm and the cement was removed from the femur.The femur was then prepared to accept a reclaim stem and proximal body.Case went straight forward with no issues.Revised stem and acetabulum was very stable at the end of the case.Acetabulum shell was not revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found, no nc¿s associated with this product part#: 157004090, lot#: d16111974 combination.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy nonconformance (nc) quality system found, no nc¿s associated with this product part#: 157004090, lot#: d16111974 combination.

Brand Name
C-STEM AMT SZ3 STD OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18956351
Report Number1818910-2024-06310
Device Sequence Number9345916
Product Code JDI
UDI-Device Identifier10603295059615
UDI-Public10603295059615
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number157004090
Device Lot NumberD16111974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/07/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +5.; PINN MAR NEUT 32IDX56OD.; UNKNOWN CEMENT.; UNKNOWN HIP ACETABULAR CUP.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight85 KG